# SDR SWAA021693

- Difficulty date: July 26, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 44,615 hours, 42,288 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SVC DOOR FRAME CRACKED IN RADIUS BELOW UPPER HINGE CUT OUT.  REPAIRED FRAME PER SWA EA.
